Journal of Applied Mathematics

On the existence of certainty equivalents of various relevant types

J. C. R. Alcantud and G. Bosi

Full-text: Open access

Abstract

We tackle the problem of associating certainty equivalents with preferences over stochastic situations, which arises in a number of different fields (e.g., the theory of risk attitudes or the analysis of stochastic cooperative games). We study the possibility of endowing such preferences with certainty equivalence functionals that satisfy relevant requirements (such as positive homogeneity, translation invariance, monotonicity with respect to first-order stochastic dominance, and subadditivity). Uniqueness of the functional is also addressed in fairly general conditions.

Article information

Source
J. Appl. Math., Volume 2003, Number 9 (2003), 447-458.

Dates
First available in Project Euclid: 15 September 2003

Permanent link to this document
https://projecteuclid.org/euclid.jam/1063629205

Digital Object Identifier
doi:10.1155/S1110757X03207075

Mathematical Reviews number (MathSciNet)
MR2005051

Zentralblatt MATH identifier
1096.91010

Subjects
Primary: 91B06: Decision theory [See also 62Cxx, 90B50, 91A35] 91B16

Citation

Alcantud, J. C. R.; Bosi, G. On the existence of certainty equivalents of various relevant types. J. Appl. Math. 2003 (2003), no. 9, 447--458. doi:10.1155/S1110757X03207075. https://projecteuclid.org/euclid.jam/1063629205


Export citation